# SDR DALA2016102807907

- Difficulty date: May 12, 2015
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 41,699 hours, 26,397 cycles
- System (JASC): 5755 · Spoilers
- Part: Arm
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REACTION ARM OF RIGHT OUTBOARD FLIGHT SPOILER.  REPLACED THE ARM.
